# SDR 96FDEA00288

- Difficulty date: February 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N317FE
- Make and model: Doug DC-10-30
- Aircraft serial: 46835
- System (JASC): 2700 · Flight Control System
- Part: Flt Cont Cables
- Condition: Broken
- Location: Ctr Gear Ww
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF HYD REVERSABLE MOTOR PUMP SHUTOFF VALVE, BROKEN FLIGHT CONTROL CABLES WERE FOUND IN CENTER GEAR WELL.  REMOVED AND REPLACED BOTH FLAP INPUT AILERON LOCKOUT CABLE RUNS.  ADJUSTED AS PER 27-10-00 PAGE 515, RII REQUIRED.  OPS CK GOOD, (P/N S4913810AS13117), (S4913801AS112404), (S4916997AS04808).
